- -

Normally preordered spaces and continuous multi-utilities

RiuNet: Repositorio Institucional de la Universidad Politécnica de Valencia

Compartir/Enviar a

Citas

Estadísticas

Normally preordered spaces and continuous multi-utilities

Mostrar el registro completo del ítem

Bosi, G.; Caterino, A.; Ceppitelli, R. (2016). Normally preordered spaces and continuous multi-utilities. Applied General Topology. 17(1):71-81. doi:10.4995/agt.2016.4561.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/72366

Ficheros en el ítem

Metadatos del ítem

Título: Normally preordered spaces and continuous multi-utilities
Autor:
Fecha difusión:
Resumen:
[EN] We study regular, normal and perfectly normal preorders by referring to suitable assumptions concerning the preorder and the topology of the space. We also present conditions for the existence of a countable continuous ...[+]
Palabras clave: Normally preordered space , Perfectly normally preordered space , Multi-utility representation
Derechos de uso: Reconocimiento - Sin obra derivada - No comercial (by-nd-nc)
Fuente:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2016.4561
Editorial:
Universitat Politècnica de València
Versión del editor: https://doi.org/10.4995/agt.2016.4561
Agradecimientos:
This research was carried out within the Gruppo Nazionale per l’Analisi Matematica, la Probabilit`a e le loro Applicazioni, Istituto Nazionale di Alta Matematica (Italy).
Tipo: Artículo

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro completo del ítem